Numerical obstructions to abelian surfaces in toric Fano 4-folds
Sankaran, G. K., 2008. Numerical obstructions to abelian surfaces in toric Fano 4-folds. Kodai Mathematical Journal, 31 (1), pp. 1-20.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Sankaran, G. K.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000255191900001|
Actions (login required)